Publication:
Order monotonic solutions for generalized characteristic functions

Loading...
Thumbnail Image
Full text at PDC
Publication Date
2014-11-01
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier
Citations
Google Scholar
Research Projects
Organizational Units
Journal Issue
Abstract
Generalized characteristic functions extend characteristic functions of 'classical' TU-games by assigning a real number to every ordered coalition being a permutation of any subset of the player set. Such generalized characteristic functions can be applied when the earnings or costs of cooperation among a set of players depend on the order in which the players enter a coalition. In the literature, the two main solutions for generalized characteristic functions are the one of Nowak and Radzik (1994), shortly called NR-value, and the one introduced by Sanchez and Bergantinos (1997), shortly called SB-value. In this paper, we introduce the axiom of order monotonicity with respect to the order of the players in a unanimity coalition, requiring that players who enter earlier should get not more in the corresponding (ordered) unanimity game than players who enter later. We propose several classes of order monotonic solutions for generalized characteristic functions that contain the NR-value and SB-value as special (extreme) cases. We also provide axiomatizations of these classes.
Description
Keywords
Citation
Van den Brink, R., González-Arangüena, E., Manuel, C., & del Pozo, M. (2014). Order monotonic solutions for generalized characteristic functions. European Journal of Operational Research, 238(3), 786–786.
Collections